# SDR UALA2011122307077

- Difficulty date: December 22, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,342 hours, 14,077 cycles
- Engine: Pwa PW4060
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Damaged
- Location: Water System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER SUPPLY TUBING AT STA 1087 TO STA 808 IS DAMAGED BY ARCING HEATER TAPES.  REPLACED DAMAGED WATER SUPPLY LINE BETWEEN STA 808 AND 1087 IAW GNMM, LEAK CHECKS GOOD.
